Alert archive / Washington / Wind Advisories in 2013
Wind Advisory 6, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Apr 12, 2013, 3:20 PM PDT for 5 counties in Idaho; 10 counties in Washington. It took effect at Apr 13, 2013, 2:00 AM PDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2013, 3:20 PM PDT (22:20 UTC)
- In effect from
- Apr 13, 2013, 2:00 AM PDT
- Expired
- Apr 13, 2013, 6:55 PM PDT
- In force
- 17 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 64 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
170 WWUS76 KOTX 122220 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 320 PM PDT FRI APR 12 2013 ...WINDY CONDITIONS ARE EXPECTED LATE TONIGHT AND THROUGH SATURDAY... IDZ002-003-027-WAZ032>036-041-044-131230- /O.NEW.KOTX.WI.Y.0006.130413T0900Z-130414T0200Z/ COEUR D'ALENE AREA-IDAHO PALOUSE- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE...KAMIAH... CRAIGMONT...NEZPERCE...WINCHESTER...CLARKSTON...POMEROY... PULLMAN...COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA... UNIONTOWN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE... GRAND COULEE...ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY... DAVENPORT...ROCKFORD...WENATCHEE...CHELAN...ENTIAT...CASHMERE... WATERVILLE...MANSFIELD 320 PM PDT FRI APR 12 2013 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 7 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 PM PDT SATURDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 30 MPH LATE TONIGHT AND BECOME WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ON SATURDAY. * TIMING: WINDS WILL INCREASE TONIGHT BUT WILL REACH PEAK SPEEDS EARLY SATURDAY MORNING. * IMPACTS: STRONG WINDS ARE A DANGER TO HIGH PROFILE VEHICLES. PATCHY BLOWING DUST WILL ALSO BE ACROSS PORTIONS OF THE LOWER COLUMBIA BASIN WHICH WOULD REDUCE VISIBILITIES. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
907 WWUS76 KOTX 131132 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 432 AM PDT SAT APR 13 2013 ...WINDY CONDITIONS ARE EXPECTED TODAY INTO THIS EVENING... IDZ002-003-027-WAZ032>036-041-044-132000- /O.CON.KOTX.WI.Y.0006.000000T0000Z-130414T0200Z/ COEUR D'ALENE AREA-IDAHO PALOUSE- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE...KAMIAH... CRAIGMONT...NEZPERCE...WINCHESTER...CLARKSTON...POMEROY... PULLMAN...COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA... UNIONTOWN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE... GRAND COULEE...ODESSA...WILBUR...COULEE CITY...SPOKANE...CHENEY... DAVENPORT...ROCKFORD...WENATCHEE...CHELAN...ENTIAT...CASHMERE... WATERVILLE...MANSFIELD 432 AM PDT SAT APR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WINDS: WEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING: WINDS WILL REACH PEAK SPEEDS THIS MORNING AND CONTINUE THIS AFTERNOON. * IMPACTS: STRONG WINDS ARE A DANGER TO HIGH PROFILE VEHICLES. PATCHY BLOWING DUST WILL ALSO BE ACROSS PORTIONS OF THE LOWER COLUMBIA BASIN WHICH WOULD REDUCE VISIBILITIES. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
200 WWUS76 KOTX 131609 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 909 AM PDT SAT APR 13 2013 ...WINDY CONDITIONS ARE EXPECTED TODAY INTO THIS EVENING... IDZ026-140200- /O.EXA.KOTX.WI.Y.0006.000000T0000Z-130414T0200Z/ LEWISTON AREA- INCLUDING THE CITIES OF...LEWISTON...LAPWAI...CULDESAC...GIFFORD 909 AM PDT SAT APR 13 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PDT THIS EVENING. * WINDS: WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDS WILL CONTINUE THROUGH THE DAY...BUT COULD INCREASE SLIGHTLY IN THE AFTERNOON. * IMPACTS: STRONG WINDS ARE A DANGER TO HIGH PROFILE VEHICLES. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS WILL LIKELY CAUSE TRAVEL DIFFICULTIES. BE ALERT TO SUDDEN GUSTS OF WIND THAT COULD CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. && $$ IDZ002-003-027-WAZ032>036-041-044-140200- /O.CON.KOTX.WI.Y.0006.000000T0000Z-130414T0200Z/ COEUR D'ALENE AREA-IDAHO PALOUSE- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE...CRAIGMONT... WINCHESTER...CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA... LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN...MOSES LAKE... EPHRATA...OTHELLO...QUINCY...RITZVILLE...ODESSA...COULEE CITY... SPOKANE...CHENEY...DAVENPORT...ROCKFORD...WENATCHEE...ENTIAT... CASHMERE...WATERVILLE...MANSFIELD 909 AM PDT SAT APR 13 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WINDS: WEST 20 TO 30 MPH WITH GUSTS UP TO 45 TO 50 MPH. * TIMING: WINDS WILL CONTINUE THROUGH MUCH OF THE DAY. * IMPACTS: STRONG WINDS ARE A DANGER TO HIGH PROFILE VEHICLES. PATCHY BLOWING DUST WILL ALSO BE ACROSS PORTIONS OF THE LOWER COLUMBIA BASIN WHICH WOULD REDUCE VISIBILITIES. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS AND FISHERMAN BEWARE! LAKES...RIVERS...AND RESERVOIRS CAN BE DEADLY ON WINDY DAYS. THE FOLLOWING LAKES ARE PARTICULARLY DANGEROUS ON WINDY DAYS...BANKS LAKE IN GRANT AND DOUGLAS COUNTIES...SPRAGUE LAKE IN LINCOLN AND ADAMS COUNTIES...AND ROCK LAKE IN WHITMAN COUNTY. IT IS OF UTMOST IMPORTANCE TO WEAR A LIFE JACKET ON WINDY DAYS...AND ATTACH A WHISTLE TO YOUR LIFE JACKET IN CASE YOU NEED TO CALL FOR HELP. KNOW THE DANGER OF BOATING ON COLD WATER. CAPSIZING IN COLD WATER CAN BE DEADLY. JUST A FEW MINUTES IN THE WATER CAN CAUSE HYPOTHERMIA. && $$
872 WWUS76 KOTX 140155 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 655 PM PDT SAT APR 13 2013 IDZ002-003-026-027-WAZ032>036-041-044-140300- /O.CAN.KOTX.WI.Y.0006.000000T0000Z-130414T0200Z/ COEUR D'ALENE AREA-IDAHO PALOUSE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE...LEWISTON... LAPWAI...CULDESAC...GIFFORD...CRAIGMONT...WINCHESTER... CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA...UNIONTOWN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...ODESSA...COULEE CITY...SPOKANE...CHENEY... DAVENPORT...ROCKFORD...WENATCHEE...ENTIAT...CASHMERE... WATERVILLE...MANSFIELD 655 PM PDT SAT APR 13 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY. WINDS ACROSS THE REGION HAVE BEGAN TO RELAX A BIT AS PRESSURE GRADIENTS WEAKEN. ALTHOUGH WE WILL CONTINUE TO SEE SOME BREEZY CONDITIONS WITH GUSTS UP TO 35-40 MPH AT TIMES...ESPECIALLY OVER THE NEXT FEW HOURS...THIS WEAKENING TREND WILL TO CONTINUE THROUGH TONIGHT INTO TOMORROW. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Apr 12, 2:54 PM PDT, 26 minutes earlier.
Area forecast discussion, Apr 12, 2:54 PM PDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
254 PM PDT Fri Apr 12 2013
.SYNOPSIS...
The next storm system will spread rain and mountain snow into the
area starting late Friday afternoon and Saturday. This storm will
also bring very windy conditions on Saturday, along with numerous
snow showers. Sunday will start a prolonged widespread cool and
showery period that will linger into the middle part of next week.
Snow levels will fall to the valley floors and mountain accumulations
will be likely.
&&
.DISCUSSION...
...COLD UNSTABLE AND WINDY WEATHER EXPECTED THROUGH THE WEEKEND
WITH WINTER TRAVEL CONDITIONS EXPECTED OVER THE PASSES...
Tonight: Strong closed upper level low currently off Haida Gwaii
will move inland this evening and into southern British Columbia
overnight. A cold front will move onto the west coast late this
afternoon. It will be to the Cascade crest around 11pm and then
will sweep across the Inland Northwest through the overnight
hours. Rain is moving in ahead of the front with the best chance
for rain this evening and up until the front passes overnight.
Westerly flow will prevent locations such as Moses Lake or
Wenatchee receiving measurable rain. They may see some evening
sprinkles. The best locations for rain will be across northeast WA
and the north ID panhandle. Further south into the WA and ID
Palouse will also see some light rain this evening.
Have issued a winter weather advisory for the Northern and Central
Idaho Panhandle Mountains for tonight through Saturday morning.
Snow levels will start out this evening around 4000-4500 ft, and
then lower to around 3500 ft overnight. Travel around area roads-
such as I-90 around Lookout Pass will become slick and snow
covered overnight.
Southwest winds have increased this afternoon across portions of
eastern WA and northern ID. Winds will remain elevated through the
evening hours and then overnight increase as the front passes
through the area. Have issued a wind advisory for much for the
Columbia Basin, Waterville Plateau, Wenatchee, Palouse and
Spokane/COE as well as the Camas Prairie starting at 2am PDT.
The winds will be their strongest early Saturday morning. /Nisbet
Saturday through Monday...Springtime weather reminiscent of the
of the past several springs will be the dominant weather feature
for the next several days as strong upper level northwest jet
drops south of the Inland NW. This leaves the entire region on the
cold and unstable side of the jet through the entire period
resulting in occasional showers due to a conditionally unstable
air mass. 500 mb temps will dip below -30C by Saturday and remain
that cold through Monday. Temperatures this cold combined with
daytime heating will result in rapid destabilization which will
generate numerous showers across much of the region. Unstable
westerly mid- level flow will prevail on Saturday/Saturday night
which should result in many of the showers developing near the
Cascade Crest and Idaho Panhandle however based on model sounding
data...they could generally form just about anywhere. The flow
trends more northwesterly on Sunday which should push the focus of
the heaviest showers into the Blue Mountains...Camas Prairie...and
central Idaho Panhandle. The instability looks deep enough for
some fairly impressive convective clouds...however cloud base
temperatures will be just a bit too cold for thunder. Still
wouldn't rule out a few bolts of lightning...especially over the
eastern third of the forecast area and near the Cascade
Crest...however the threat isn't high enough to place in
forecasts. Snow levels will be low enough that graupel and snow
showers will be possible over all locations...however accumulating
snows are not expected except at elevations above 3-3.5k feet.
Winter travel is expected to impact most of the mountain
passes...with the heaviest snows expected to occur near Stevens
Pass along Highway 2. This is especially true by Saturday/Saturday
night as a Puget Sound Convergence Zone develops and pushes
somewhere into western Chelan County. Since this is a localized
event...we won't issue any highlights...other than to mention via
a hazardous weather outlook and weather stories. Winter travel
conditions will also develop over the Blue Mountains...Mullan Pass
and Sheman Pass. Snowfall amounts at these sites should pale
compared to what's expected at Stevens Pass. ..However its
possible that around a half foot of snow could accumulate between
tonight through Sunday afternoon at Mullan Pass.
On Monday...the jet will remain far to our south and the flow will
trend more to a N-NE orientation as a weak wave drops in from
BC. Orographic ascent will be weak as wind speeds drop to 15 kts
or less...with drier air working down the Purcell Trench. This
pattern should focus the majority of the convection south of
I90...however model instability parameters suggest showers could
once again occur just about anywhere.
Temperatures through the period will remain much cooler than normal
for this time of year. Most valley locations will see high
temperatures in the mid 40s to mid 50s with nighttime lows a bit
below freezing. These readings are about 10 degrees cooler than
the seasonal norms. fx
Monday night through Saturday: The Inland NW will be under
northwesterly flow aloft as a ridge of high pressure blossoms
along 140W and large-scale troughing envelopes the Central US.
Following Monday evening, the polar jet will begin to migrate east
toward the ID/MT border allowing the air mass to warm aloft and
become increasingly stable. This will result in less widespread
shower activity compared to the Sunday/Monday time frame but not a
dry forecast by any means. First off, there are some timing
differences between the ECMWF/GFS on how fast the polar jet will
migrate into Montana delaying the warming aloft and pool of
instability. Secondly, once the jet migrates east, models continue
to advertise one, possibly two weak shortwaves dropping southeast
within the northwesterly flow which will aggravate the stability
and bring the chance for a few light showers. Any activity with
these features will be localized to the midlevel wave and a
majority of the region will generally experience dry conditions
through Thursday.
The offshore ridge will undergo some flattening by the end of the
week into the weekend with decent model support that the leading
edge of a narrow fetch of subtropical moisture becomes directed
toward the Pac NW. There is still high uncertainty with timing and
strength of shortwave energy tracking along this fetch, but the
overall developing pattern would infer the return of warmer
temperatures and increasing risk for precipitation. Given a strong
westerly component to the midlevel flow...it is likely most
precipitation will concentrate along the mountains with a rain
shadow over the Basin. /sb
&&
.AVIATION...
18Z TAFS: The next weather system will spread an increase in mid and
high clouds over the area this afternoon. Rain will develop at
KGEG/KSFF/KCOE around 00Z with a VFR cloud deck, spreading to KPUW/KLWS
a couple of hours later. KEAT/KMWH should see some sprinkles at
best. The cold front will move through the area tonight which will end
the rain at the TAF sites btwn 07-12Z and confine it to the Cascades
and Panhandle.
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 34 48 32 48 31 49 / 80 50 40 40 30 30
Coeur d'Alene 33 45 31 46 30 48 / 80 70 50 50 40 30
Pullman 34 46 31 46 31 48 / 80 60 50 40 40 40
Lewiston 39 53 36 53 35 54 / 60 50 40 40 30 40
Colville 34 52 32 53 32 54 / 70 60 50 30 30 20
Sandpoint 33 44 31 45 30 46 / 90 80 70 50 40 30
Kellogg 32 37 29 40 27 41 / 90 80 60 70 50 40
Moses Lake 34 56 34 56 33 57 / 10 20 10 20 20 20
Wenatchee 33 51 34 53 34 54 / 10 10 10 20 20 20
Omak 30 55 30 55 32 56 / 10 20 20 30 20 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Wind Advisory from 2 AM to 7 PM PDT Saturday for Coeur d'Alene
Area-Idaho Palouse-Lewis and Southern Nez Perce Counties.
Winter Weather Advisory from 8 PM this evening to 11 AM PDT
Saturday for Central Panhandle Mountains-Northern Panhandle.
WA...Wind Advisory from 2 AM to 7 PM PDT Saturday for Lower Garfield
and Asotin Counties-Moses Lake Area-Spokane Area-Upper
Columbia Basin-Washington Palouse-Waterville Plateau-
Wenatchee Area.
&&Hazardous weather outlook, Apr 12, 5:28 AM PDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 528 AM PDT FRI APR 12 2013 IDZ001>004-026-027-WAZ031>038-041>044-131300- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 528 AM PDT FRI APR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER PACIFIC STORM WILL BRING STRONG GUSTY WINDS TO THE REGION ON SATURDAY. WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE ON SATURDAY AFTERNOON. SNOW WILL ALSO FALL IN THE MOUNTAINS. STEVENS AND LOOKOUT PASSES COULD SEE SEVERAL INCHES OF SNOW, ESPECIALLY SATURDAY NIGHT. COOLER AIR BEHIND THIS STORM WILL RESULT IN TEMPERATURES SUNDAY THROUGH WEDNESDAY ABOUT 10 DEGREES BELOW NORMAL READINGS FOR THIS TIME OF YEAR. SNOW LEVELS WILL FALL TO THE VALLEY FLOORS. WHILE MOST VALLEY SNOW SHOWERS WILL FALL DURING THE AFTERNOON HOURS, AND THUS NOT ACCUMULATE, IT IS POSSIBLE FOR AN OVERNIGHT SNOW SHOWER TO BRING LIGHT ACCUMULATIONS TO A LOCALIZED AREA. IN ADDITION, WIDESPREAD FREEZING NIGHTTIME TEMPERATURES ARE LIKELY IN MOST AREAS AND WILL EVEN BE POSSIBLE IN WARMER LOCATIONS SUCH AS WENATCHEE...MOSES LAKE...AND LEWISTON.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:44 PM PDT | Winter Weather Advisory | OTX | Benewah, Bonner, Boundary, Kootenai, Latah, Shoshone | 19 hr |
Nearby
Wind Advisories in Washington, 2013Wind Advisories in Idaho, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.